|Dr. Brian, i have a concern.
Aug 10, 2007
If let us say I was on immunosuppressants for about five years or so, and then I stop taking the immunosuppressant, then will my body start forming the HIV antibodies. I had a high risk exposure in 2000 and my antibody tests are negative. I never got a PCR test because it is not reliable.
Can I stop taking the immunosuppressants and wait for like 6 months and get an HIV antibody test.
Will that do it.
| Response from Dr. Conway
You can certainly give this a try, however I would also consider not changing your medical treatment and going for an antigen test to address the issue more simply. It may also be, you knwo, that the antibody test you have already had is reliable and that you are not infected at all.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Stinging Pain Could I Have Acute HIV Infection
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Urethra After Fingering Worried I Have HIV
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- White Bumps On Penis After Oral Sex Form Sex Worker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.